# SDR AALA202504022621

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 39,421 hours, 16,963 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL IS CONTINUOUSLY GOING INTO THE CENTER TANK WITH CENTER PUMPS OFF. FUEL WILL NOT BURN BELOW 0.20 IN CENTER TANKS WITH PUMPS ON. NO FAULTS FOUND. PER FIM TEST TASK 28-41-00-810-801.
